# SDR AALA202507150506

- Difficulty date: May 26, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 77,195 hours, 29,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5337158121000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND CENTER FUSELAGE LOWER BELLY FAIRING SUPPORT STRUCTURE SHEAR PLATE OUTER SKIN BETWEEN FR 39 AND FR 40. REPAIRED SHEAR PLATE PER EA 365694.
